# SDR PCSA2009072002

- Difficulty date: July 20, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N199AJ
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- Aircraft time: 64,798 hours, 44,342 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Precooler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT FROM GND TO GEO - NR 1 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED AT CRUISE.  THROTTLE BROUGHT TO IDLE, LIGHT EXTINGUISHED.  THE FLIGHT DIVERTED TO POS.  MAINTENANCE DISCOVERED A LOOSE CLAMP ON THE NR 1 STRUT PRECOOLER DUCT.  THE CLAMP WAS RETORQUED AND AN OPERATIONAL TEST PERFORMED PER THE AMM.
